Dr. Shangbing Ai Professor, Mathematical Science Contact 301 Sparkman DriveShelby CenterRoom 258LHuntsville, AL 35899 Campus Map firstname.lastname@example.org Biography Curriculum Vitae Education Ph.D., Applied Mathematics, University of Pittsburgh, 1999 M.S., Mathematics, Shandong University, China, 1987 B.S., Computational Mathematics, Shandong University, China 1984 Honors & Awards Andrew-Mellon Predoctoral Fellowship, Univ. of Pittsburgh (9/97 -5/98) Postdoctoral Fellowship, Georgia Institute of Technology (8/00 -5/02) UAH start-up fund (8/02 -5/08): $5000.00 UAH Mini-Grant award (1/03 -12/03): $8381.00 Guest Professor (5/15 -5/18): Jiangsu Normal University, China Visiting Scholar at The Hong Kong Polytechnic University, June 24--30, 2018. Visiting Scholar at The Shandong University, China, July 2--22, 2018. Expertise Differential equations Dynamical systems Mathematical biology Recent Publications Ai, J. Li, J. Yu and B. Zheng, Stage-structured models for interactive wild and periodically and impulsively released sterile mosquitoes. Submitted. S. Ai and Y. Yi, Relaxation oscillations in predator-prey systems. Journal of Dynamics and Differential Equations (2021), 1-28. X. Hu, S. Fu and S. Ai, Global asymptotic behavior of solutions for a parabolic-parabolic-ode chemotaxis system modeling multiple sclerosis. Journal of Diff. Equations, 269 (2020), 6875-6898. J. Li and S. Ai, Impulsive releases of sterile mosquitoes and interactive dynamics with time delay, J. Biological Dynamics, 14 (2020), 313-331. S. Ai and S. Sadhu, The entry-exit theorem and relaxation oscillations in slow-fast planar systems. J. Diff. Equations, 268 (2020), 7220-7249. S.Ai and C. Cowan, Critical elliptic equations via a dynamical systems approach, Nonlinear Analysis, 182(2019),97-112. Liming Cai, S Ai, and Guihong Fan, Dynamics of delayed mosquitoes' populations models with two different strategies of releasing sterile mosquitoes Mathematical Biosciences and Engineering, 15 (2018), 1181-1202 S. Ai, Yihong Du and Peng Rui, Traveling wave solutions for a Holling-Tanner predator-prey model, J. Diff. Equations, 263 (2017), 7782 -7814. S. Ai and Craig Cowan, Perturbations of Lane-Emden and Hamilton-Jacobi equations I: the full space case, Nonlinear Analysis, 151 (2017), 227-251.